# SDR AWKA201607060001

- Difficulty date: June 21, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N765XJ
- Make and model: Cessna 750
- Aircraft serial: 7500265
- Aircraft time: 10,174 hours, 5,036 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 67183281
- Part serial: 234
- Condition: Failed
- Location: E&E Bay
- Part time: 662 hours, 335 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON DEPARTURE AND DURING CLIMB, CREW RECEIVED A FLAPS FAIL CAS MESSAGE.  CREW CONTINUED THE CLIMB, AND ONCE AT A SAFE ALTITUDE, PERFORMED THE CORRESPONDING CHECKLIST, BUT WAS UNABLE TO CLEAR THE MESSAGE.  FLIGHT CONTINUED TO DESTINATION WHERE THE CREW ELECTED TO DIVERT, DUE TO A LONGER RUNWAY AVAILABLE.  AN EMERGENCY WAS DECLARED AND THE CREW LANDED WITHOUT INCIDENT.  ONCE ON THE GROUND THE CREW WAS ABLE TO RESET THE FLAPS AND AN, INFO ONLY, SQUAWK WAS ENTERED INTO THE DISCREPANCY LOG.  THE FLAP CONTROLLER (P/N 6718328-1) WAS FOUND TO BE AT FAULT WITH AN INTERNAL FAILURE AND FLAP BITE CODE 7 PRESENT.  THE CONTROLLER WAS REPLACED AND FLAP SYSTEM OPERATIONAL CHECKS PERFORMED, WITH NO DEFECTS NOTED.  A SUCCESSFUL CONFIDENCE FLIGHT WAS ACCOMPLISHED.
